Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Had stomach flu. Producing excessive saliva, feels stomach bloated. What to do?

I have just had the stomach flu 2 days before and now mot of my symptons are gone, but since yesterday my body has been constantly producing bubbly, excessive saliva that feels gross. it goes nonstop through the entire day and if i swallow it makes my stomach feel bloated. im trying to sleep what can i do to stop the excess saliva and will this persist?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  312
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
It is because of post illness disturbance in digestion pattern.
Take light and liquid diet.Avoid spicy and oily food.Drink enough water and other liquids like buttermilk,fruit juices.
You can take oral pentoprazole or rebeprazole with donperidone to subside bloating.
Enzyme preparation will be helpful to improve your digestion.
Keep in touch with your doctor.
Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor